# SDR HNAA2024091200779

- Difficulty date: June 27, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gusset
- Part number: 14576512011
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

71-2109 - A GUSSET CRACKED ON RIGHT BESIDE AIR STARTER VALVE ACCESS DOOR AT R/H ENGINE LOWER COWLING.
